A Hamiltonian formulation for free surface water waves with non-vanishing vorticity

Research output: Contribution to journalArticle

Abstract

We describe the derivation of a formalism in the context of the governing equations for two-dimensional water waves propagating over a flat bed in a flow with non-vanishing vorticity. This consists in providing a Hamiltonian structure in terms of two variables which are scalar functions.

Details

Authors
  • Adrian Constantin
Organisations
Research areas and keywords

Subject classification (UKÄ) – MANDATORY

  • Mathematics
Original languageEnglish
Pages (from-to)202-211
JournalJournal of Nonlinear Mathematical Physics
Volume12
Issue numberSuppl. 1
Publication statusPublished - 2005
Publication categoryResearch
Peer-reviewedYes